# SDR DALA2017120208445

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 47,288 hours, 24,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 LOC. FR12 TO FR16 AT FWD GALLEY AREA, REPLACED RAIL DUMMY Y503.2 LOC. FR12 TO FR16 AT FWD GALLEY AREA AS PER SRM 51-42-11 AND DRAWING D53112826
